Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 467
  • Home
  • Print this page
  • Email this page

    Article Cited by others

ORIGINAL ARTICLE

Regression equations for estimating stature from anthropometric measurements of foot length and breadth in adults of efik ethnic group in cross river state

Oria Rademene S, Igiri Anozeng O, Mathias Abang O, Michael Nandi E

Year : 2017| Volume: 16| Issue : 2 | Page no: 127-131

   This article has been cited by
 
1 Predictive equations and multiplication factors for stature estimation using foot dimensions of an adult Nigerian population
Nwachukwu Mike Ibeabuchi,Emeka Ambrose Okubike,Olaleye Andrew Olabiyi,Michael Ebe Nandi
Egyptian Journal of Forensic Sciences. 2018; 8(1)
[Pubmed]  [Google Scholar] [DOI]

 

Read this article